| Model Number |
ZXT300 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
03/22/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event: exact date not provided, only one month post-op (implant).Therefore, the date (b)(6) 2017 is provided as a best estimate.(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
Patient reportedly did not like the amount of glare, but vision was good after the implantation of lens model, zxt300 multifocal iol (intraocular lens) in his right eye (od).As a result, lens was explanted and replaced with lens model z9002.Through follow-up, patient's symptoms were first noticed from one month post-op.Patient had also a correction, pre-existing lasik prior to cataract surgery.No additional surgical interventions were required and the patient was reportedly normal at the time of discharge.No additional information provided.
Additional Manufacturer Narrative
Device evaluation: the device was not returned at the manufacturing site; therefore, product testing could not be performed and the customer's reported complaint could not be verified.Manufacturing records review: the manufacturing records for the device were reviewed.The documentation shows that the product was manufactured and released according to specifications.Historical data analysis: a search in the complaints history revealed that no similar complaints were received for this production order number.Labeling review: the directions for use (dfu) was reviewed.The dfu adequately provides instructions, precautions, and warnings for the proper use and handling of the product.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
Additional information device available for evaluation: yes.Returned to manufacturer on: 4/1/2019.Device returned to manufacturer: yes.Device evaluation: the product was received at the manufacturing site for evaluation.Visual inspection of the return sample shows the product was received in a lens case.The product was inspected using a 12x microscope magnification.It can be seen that the lens is contaminated and dust particles are present.This is expected as the lens was transported from controlled environment during manufacturing to a non-sterile, non-environmental controlled area.No other anomalies were found.The complaint cannot be confirmed.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.